# SDR AALA202111126521

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,138 hours, 35,521 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 25,399 hours, 12,154 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Engine
- Part number: 1887M10G07
- Part serial: 645425
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 25,399 hours, 12,154 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER 2 HRS 30 MIN AT 390 DURING DESCENT AT APPROX. 11K' ENGINE #1 COMPRESSOR VANE WITH AVOID RAPID THRUST ECAM , EVERY THROTTLE MOVEMENT UNTIL 4K' LIGHT CAME BACK ON , LANDING NORMAL / IDLE LOVER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
